# SDR P2EA99122

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 497
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, THE RIGHT WING OUTBOARD MID-FLAP SKIN AT WS 497 WAS BULGED.  REPAIRED SKIN AS PER BOEING FAX COO-SJO-99-0330RR.  (M)
